# SDR UHLA2013020500097

- Difficulty date: February 5, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 23,335 hours, 14,619 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RIGHT SIDE OF HORIZONTAL STAB RIB 12 CRACKED BETWEEN FRONT SPAR AND MID SPAR AT UPPER AND LOWER FASTENERS.  REPAIRED HORIZONTAL STAB RIB 12 CRACK IAW ETD 2013-170-002285-D.
